MathSciNet Relay Station
MathSciNet bibliographic data
MR394753 58E05 (49F15)
Mesirov-Kazdan, Jill P. Calculus of variations: perturbations preserving condition $({\rm C})$. Bull. Amer. Math. Soc. 80 (1974), 1260–1264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement